MathSciNet Relay Station
MathSciNet bibliographic data
MR960196 22E65 (20G25 32M10 55R45)
Mitchell, Stephen A. Quillen's theorem on buildings and the loops on a symmetric space. Enseign. Math. (2) 34 (1988), no. 1-2, 123–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement